Acta Mathematica Hungarica

, Volume 130, Issue 4, pp 382–389

On g-α-irresolute functions

Article

DOI: 10.1007/s10474-010-0014-x

Cite this article as:
Bai, SZ. & Zuo, YP. Acta Math Hung (2011) 130: 382. doi:10.1007/s10474-010-0014-x

Abstract

We introduce the so-called g-α-irresolute functions in generalized topological spaces. We obtain some properties and several characterizations of this type of functions.

Key words and phrases

generalized topological space g-α-open set g-α-irresolute function 

2000 Mathematics Subject Classification

54A05 54D05 

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2010

Authors and Affiliations

  1. 1.Department of MathematicsWuyi UniversityGuangdongP.R. China

Personalised recommendations